نمایش مختصر رکورد

dc.contributor.authorNegero, N.T.en_US
dc.date.accessioned1402-07-26T13:01:45Zfa_IR
dc.date.accessioned2023-10-18T13:01:46Z
dc.date.available1402-07-26T13:01:45Zfa_IR
dc.date.available2023-10-18T13:01:46Z
dc.date.issued2023-12-01en_US
dc.date.issued1402-09-10fa_IR
dc.date.submitted2023-01-21en_US
dc.date.submitted1401-11-01fa_IR
dc.identifier.citationNegero, N.T.. (2023). A robust uniformly convergent scheme for two parameters singularly perturbed parabolic problems with time delay. Iranian Journal of Numerical Analysis and Optimization, 13(4), 627-645. doi: 10.22067/ijnao.2023.80721.1214en_US
dc.identifier.urihttps://dx.doi.org/10.22067/ijnao.2023.80721.1214
dc.identifier.urihttps://ijnao.um.ac.ir/article_43907.html
dc.identifier.urihttps://iranjournals.nlai.ir/handle/123456789/1035909
dc.description.abstractA singularly perturbed time delay parabolic problem with two small pa-rameters is considered. The paper develops a finite difference scheme that is exponentially fitted on a uniform mesh in the spatial direction and uses the implicit-Euler method to discretize the time derivative in the temporal direction in order to obtain a better numerical approximation to the solu-tions of this class of problems. We establish the parameter-uniform error estimate and discuss the stability of the suggested approach. In order to demonstrate the improvement in terms of accuracy, numerical results are also shown to validate the theoretical conclusions and are contrasted with the current hybrid scheme.en_US
dc.format.extent241
dc.format.mimetypeapplication/pdf
dc.languageEnglish
dc.language.isoen_US
dc.relation.ispartofIranian Journal of Numerical Analysis and Optimizationen_US
dc.relation.isversionofhttps://dx.doi.org/10.22067/ijnao.2023.80721.1214
dc.subjectSingular perturbationen_US
dc.subjectTwo parameters parabolic convection-diffusion problemen_US
dc.subjectTime delayen_US
dc.subjectFitted operator schemeen_US
dc.subjectthe Error estimateen_US
dc.subjectNumerical methods for differential equations and its applicationsen_US
dc.titleA robust uniformly convergent scheme for two parameters singularly perturbed parabolic problems with time delayen_US
dc.typeTexten_US
dc.typeResearch Articleen_US
dc.contributor.departmentDepartment of Mathematics, Wollega University, Nekemte, Ethiopia.en_US
dc.citation.volume13
dc.citation.issue4
dc.citation.spage627
dc.citation.epage645


فایل‌های این مورد

Thumbnail

این مورد در مجموعه‌های زیر وجود دارد:

نمایش مختصر رکورد